Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Unbounded multipliers on operator spaces


Authors: Hendrik Schlieter and Wend Werner
Journal: Proc. Amer. Math. Soc. 141 (2013), 1719-1733
MSC (2010): Primary 46L07; Secondary 46L08, 47D06
Published electronically: November 26, 2012
MathSciNet review: 3020858
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We introduce unbounded multipliers on operator spaces. These multipliers generalize both regular operators on Hilbert $ C^*$-modules and
(bounded) multipliers on operator spaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 46L07, 46L08, 47D06

Retrieve articles in all journals with MSC (2010): 46L07, 46L08, 47D06


Additional Information

Hendrik Schlieter
Affiliation: Mathematisches Institut, Westfälische Wilhelms-Universität Münster, Einstein- strasse 62, D-48149 Münster, Germany
Email: hschlieter@uni-muenster.de

Wend Werner
Affiliation: Mathematisches Institut, Westfälische Wilhelms-Universität Münster, Einstein- strasse 62, D-48149 Münster, Germany
Email: wwerner@math.uni-muenster.de

DOI: http://dx.doi.org/10.1090/S0002-9939-2012-11478-9
PII: S 0002-9939(2012)11478-9
Keywords: Operator spaces, $C^{*}$-modules, unbounded multipliers
Received by editor(s): July 22, 2010
Received by editor(s) in revised form: September 11, 2011
Published electronically: November 26, 2012
Additional Notes: The first author was partially supported by the SFB 478 – Geometrische Strukturen in der Mathematik at the Westfälische Wilhelms-Universität Münster, supported by the Deutsche Forschungsgemeinschaft.
Communicated by: Marius Junge
Article copyright: © Copyright 2012 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.